Cetacaine spray-induced methemoglobinemia after transesophageal echocardiography [2]

P. J. Gregory, K. Matsuda

Research output: Contribution to journalLetter

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)1077
Number of pages1
JournalAnnals of Pharmacotherapy
Volume34
Issue number9
StatePublished - 2000
Externally publishedYes

Fingerprint

Cetrimonium Compounds
Benzocaine
Benzalkonium Compounds
4-Aminobenzoic Acid
Tetracaine
Methemoglobinemia
Transesophageal Echocardiography
Drug Combinations
Local Anesthetics
benzocaine, butyl aminobenzoate, tetracaine drug combination

All Science Journal Classification (ASJC) codes

  • Pharmacology (medical)
  • Pharmacology, Toxicology and Pharmaceutics(all)

Cite this

Cetacaine spray-induced methemoglobinemia after transesophageal echocardiography [2]. / Gregory, P. J.; Matsuda, K.

In: Annals of Pharmacotherapy, Vol. 34, No. 9, 2000, p. 1077.

Research output: Contribution to journalLetter

@article{23299fc7025e40748a3b921285952849,
title = "Cetacaine spray-induced methemoglobinemia after transesophageal echocardiography [2]",
author = "Gregory, {P. J.} and K. Matsuda",
year = "2000",
language = "English",
volume = "34",
pages = "1077",
journal = "Annals of Pharmacotherapy",
issn = "1060-0280",
publisher = "Harvey Whitney Books Company",
number = "9",

}

TY - JOUR

T1 - Cetacaine spray-induced methemoglobinemia after transesophageal echocardiography [2]

AU - Gregory, P. J.

AU - Matsuda, K.

PY - 2000

Y1 - 2000

UR - http://www.scopus.com/inward/record.url?scp=0033841107&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033841107&partnerID=8YFLogxK

M3 - Letter

VL - 34

SP - 1077

JO - Annals of Pharmacotherapy

JF - Annals of Pharmacotherapy

SN - 1060-0280

IS - 9

ER -